# SDR DALA2017121808683

- Difficulty date: December 14, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 70,070 hours, 12,935 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Adiru
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED DUE TO LOST FMS, ETA, AND FUEL COMPUTATORS.  REPLACED THE CENTER AND RIGHT ADIRU AND RIGHT TAT PROBE. ALL TESTED GOOD.  VERIFICATION FLIGHT GOOD.
